www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/116

Title: Subexponentiality and infinite divisibility
Authors: Embrechts, Paul
Goldie, Charles M.
VERAVERBEKE, Noel
Keywords: Stochastic processes
Issue Date: 1979
Citation: Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 49(3), p. 335-347
URI: http://hdl.handle.net/1942/116
DOI: 10.1007/BF00535504
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.